Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Gallot, D. Hulin and J. Lafontaine
Title: Riemannian geometry
Additional book information: Universitext, Springer-Verlag, Berlin, Heidelberg, New York, 1987, xi + 248 pp., $29.00. ISBN 3-540-17923-2.

References [Enhancements On Off] (What's this?)

  • 1 J. Cheeger and D. Ebin, Comparison Theorems in Riemannian geometry, North-Holland, American Elsevier, New York, 1975. MR 458335
  • 2 D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Grossen, Lecture Notes in Math., vol. 55, Springer-Verlag, Berlin-Heidelberg-New York, 1968. MR 229177
  • 3 N. Hicks, Notes on differential geometry, Van Nostrand-Reinhold, London, 1971. MR 179691
  • 4 W. Klingenberg, Riemannian geometry, de Gruyter Studies in Math., no. 1, Berlin-New York, 1982. MR 666697
  • 5 S. Kobayashi and K. Nomizu, Foundations of differential geometry (two volumes), John Wiley, New York, 1969.
  • 6 M. Spivak, A comprehensive introduction to differential geometry (five volumes), Publish or Perish, Inc., Boston, 1975.

Review Information:

Reviewer: Robert E. Greene
Journal: Bull. Amer. Math. Soc. 21 (1989), 157-162
DOI: https://doi.org/10.1090/S0273-0979-1989-15802-3
American Mathematical Society